MAUDE Adverse Event Report: EBI, LLC. ELECTRODE COVER PATCHES

EBI, LLC. ELECTRODE COVER PATCHES
Catalog Number 1068234
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported by the patient that her skin broke out about 3 weeks ago from wearing the cover patches.She changed and rotated the position on her skin every day.She wears them on her neck and does have sensitive skin.The patient spoke with her doctor, and he told her to put eucerin lotion on her skin.The customer service representative advised the patient to take a break in treatment until her skin was completely healed then conduct a time test starting with 63b electrodes only and to call customer service with any updates or issues.The patient was sent replacement 63b electrodes.No further consequences have been reported.
 
Event or Problem Description
It was reported by the patient that her skin broke out about 3 weeks ago from wearing the cover patches.She changed and rotated the position on her skin every day.She wears them on her neck and does have sensitive skin.The patient spoke with her doctor, and he told her to put eucerin lotion on her skin.The customer service representative advised the patient to take a break in treatment until her skin was completely healed then conduct a time test starting with 63b electrodes only and to call customer service with any updates or issues.The patient was sent replacement 63b electrodes.No further consequences have been reported.The cover patches were not returned for evaluation.
 
Additional Manufacturer Narrative
Corrections - b4: date of this report, b5: updated the product was not returned for evaluation, d3: manufacturer address and email address, d4: udi, d8: device not serviced by 3rd party, g1: contact office and manufacturer site, g3, g6: report type additional information - h6: impact code, method, results, and conclusions, h10: additional narrative, h11 this follow-up report is being submitted to relay additional and corrected information.The device was not returned to (b)(6) medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.(b)(6) medical will continue to monitor for trends.

Brand Name
ELECTRODE COVER PATCHES
Common Device Name
COVER PATCHES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17646563
Report Number0002242816-2023-00094
Device Sequence Number15437958
Product Code LOF
UDI-Device Identifier00812301020195
UDI-Public00812301020195
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number1068234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient EthnicityNon Hispanic